American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Wei-Kuo Chen. Partial results on the convexity of the Parisi functional with PDE approach. Proc. Amer. Math. Soc. 143 (2015) 3135-3146.
Abstract, references, and article information   
View Article: PDF

[2] Ádám Timár. Boundary-connectivity via graph theory. Proc. Amer. Math. Soc. 141 (2013) 475-480. MR 2996951.
Abstract, references, and article information   
View Article: PDF

[3] Franz Lehner. On the eigenspaces of lamplighter random walks and percolation clusters on graphs. Proc. Amer. Math. Soc. 137 (2009) 2631-2637. MR 2497475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Nets Hawk Katz and Chun-Yen Shen. A slight improvement to Garaev's sum product estimate. Proc. Amer. Math. Soc. 136 (2008) 2499-2504. MR 2390519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tadahisa Funaki and Kou Toukairin. Dynamic approach to a stochastic domination: The FKG and Brascamp-Lieb inequalities. Proc. Amer. Math. Soc. 135 (2007) 1915-1922. MR 2286104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Mario V. Wüthrich. Numerical bounds for critical exponents of crossing Brownian motion. Proc. Amer. Math. Soc. 130 (2002) 217-225. MR 1855632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregory A. Burd and Edward C. Waymire. Independent random cascades on Galton-Watson trees. Proc. Amer. Math. Soc. 128 (2000) 2753-2761. MR 1657774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Eric Babson and Itai Benjamini. Cut sets and normed cohomology with applications to percolation. Proc. Amer. Math. Soc. 127 (1999) 589-597. MR 1622785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ehud Friedgut and Gil Kalai. Every monotone graph property has a sharp threshold. Proc. Amer. Math. Soc. 124 (1996) 2993-3002. MR 1371123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. Dang-Ngoc and G. Royer. Markov property of extremal local fields . Proc. Amer. Math. Soc. 70 (1978) 185-188. MR 0478385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia